Title: Pseudospectra and stability radii for analytic matrix functions with application to time-delay systems
Authors: Michiels, Wim ×
Green, Kirk
Wagenknecht, Thomas
Niculescu, Silviu-Iulian #
Issue Date: Oct-2006
Publisher: North Holland
Series Title: Linear Algebra and Its Applications vol:418 issue:1 pages:315-335
Abstract: Definitions for pseudospectra and stability radii of an analytic matrix function are given, where the structure of the function is exploited. Various perturbation measures are considered and computationally tractable formulae are derived. The results are applied to a class of retarded delay differential equations. Special properties of the pseudospectra of such equations are determined and illustrated. (c) 2006 Elsevier Inc. All rights reserved.
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science